# SDR 04028622

- Difficulty date: January 28, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N622BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7187
- Aircraft time: 16,279 hours, 13,558 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 64641
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FORWARD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  THE CABLE ASSEMBLY WAS FOUND INOPERATIVE AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT RELEASED FOR CONTINUED SERVICE.
